# SDR UALA2009121503865

- Difficulty date: December 14, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 38,124 hours, 10,179 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS CABIN LT SIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK, OPS OK.
